MathSciNet Relay Station
MathSciNet bibliographic data
MR201949 46.01 (57.55)
Bessaga, Czesław; Klee, Victor Every non-normable Frechet space is homeomorphic with all of its closed convex bodies. Math. Ann. 163 1966 161–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement